# SDR UIEA2019103105822

- Difficulty date: October 31, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,200 hours, 20,907 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 380029815
- Part serial: P1672
- Condition: Inadequate
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT PRODUCE AIR PRESSURE FOR ENGINE START (USED PUFFER CART FOR START). ( TRANSFERRED TO MDDR #119929 IAW MEL 49-11-01-01, CAT 'C', DUE DATE: 10-NOV-19. MAINT PROCEDURES FOLLOWED. PLACARD INSTALLED AND MCC NOTIFIED.  LP 1231413 -  M6: REMOVED AND REPLACED APU IAW B767 AMM 49-11-01, OPS CHECK NORMAL. NO LEAKS NOTED. REF W/O 58958.  LP 1231414 - M9: REF LP 1231413 - ITEM M6 FOR CORRECTIVE ACTION. THIS CLOSES MDDR #119929. PLACARD REMOVED AND MCC NOTIFIED. )
